# SDR SWAA2021021844873

- Difficulty date: January 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 727B TO BS 727E AT LEVEL LBL 49 AFT CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOC BTW BS 727B TO BS 727B AT LEVEL LBL 49 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG D149A9491-67 MATERIAL USED:CLAD202AT3. 0.40' PO:2020 207070-1.
